Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19354
Title: COHOMOLOGY OF ALGEBRAIC THEORIES
Authors: JIBLADZE, M
PIRASHVILI, T
First Published: 1-Mar-1991
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 1991, 137 (2), pp. 253-296
DOI Link: 10.1016/0021-8693(91)90093-N
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/19354
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.